Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Crystal841

Veteran Member
  • Total Reviews

    0
  • Content Count

    402
  • Joined

  • Last visited

Community Reputation

2 Neutral

About Crystal841

  • Rank
    Member
  • Birthday 05/10/1982

Profile Information

  • Gender
    Female
  • Location
    Unknown

Recent Profile Visitors

6562 profile views
  1. New update. I started breaking out a bit again in July. I went to my derm who said he told me so..................... He prescribed Flutamide (anti-androgen), and it's been a god send. Seriously. I am one happy girl. Very clear.
  2. God I feel for u Kaydon. The best I can say is it will work. Make sure ur derm is shooting for that cumulative dosage of 150mg/kg. Endure the course. Count the days. Stay strong. If u read some of my posts near the beginning and when I'd breakout mid course ull see it was pretty hard on me mentally. I've been there and now I'm on the other side. U can do it lady!
  3. My skin was gorgeous a month after my Tane course. I do know the red spots u speak of as well. Trust me. Leave them. Leave ur skin alone as much as possible til ur done and at least a solid month after. My skin took about 2 months to strength back up and build up its resilience. As far as the sun is concerned, please be careful. As high an SPF u can find and keep urself in shade when possible. A hat will be wise. Stay strong and count the days and enjoy ur holiday as much as possible while takin
  4. Take a look at my log. I did not fully clear until my 6 month course was over. I thought accutane wouldn't work. But it did. Have faith.
  5. Matt, U r the sweetest thing. I feel what u said. U were the exact same thing to me. I totally depended on u for part of that ordeal. U helped like u will never know. Thank u. I'm happy I helped u in return. I wish u great things in life. RN is most def a path ull exceed in. I hope all is well in life. U can hit me if u ever want to touch base. Uv made an impression that I will always remember, inspite of crazy convos, u beast u
  6. So I'm back from the dead for a 6 month post course update. Still clear. I have no way of communicating my delight. Honestly, for anyone to read my sad story, if u feel anywhere near my disturbing depression I had? Accutane was a true miracle. My head and mind completely recouperated. I am living life to the fullest I possibly can wo the craziness. Acne made me a complete mental disaster. I've stayed away from this site bc in part I was a bit afraid of the association of my depression and anythi
  7. After visiting with my derm at my last appt, he suggested I use a bha lotion during my last month of tane. His thought was it will help maintain the clearness of my pores. I guess I'd rather go that route than something too strong like a topical retinoid. Even differin .1 killed my skin. We'll see, my next visit w/ him is next Tues. Oct. is my last month, so I will see what he suggests then.
  8. See, those little ones still bug me tho.... Am I being completely unrealistic expecting to NOT get blemishes w/ tane??
  9. I personally use a needle to puncture an active before extracting. It causes much less damage, at least for me. It also helps me ensure that all of the gunk has been removed. I didn't watch the link, but I can say using a sterilized needle before extracting or squeezing gives an easy route out for the gunk inside. It also helps bc less force is needed therefore less damage to surrounding tissue. Ok, I just watched the video, and I highly discourage anyone from tearing thru a zit that way. All y
  10. I love ur opening post My ride has been epic, however, I can not agree w/ u more regarding this whole exp as eye opening. I wish u luck and send u good vibes!
  11. Ur right, bc they r going fast I shouldn't stress. It's just that I'm afraid I won't be one of those "maintenance free" ppl after tane. I'm going to have to find a maintenance topical for sure Accutane is such a rollercoaster for me... for my mind, and I totally understand the "i dont wanna go out" coming and going... Blahhhhhh Well, I've got 5 weeks left, here's hoping for a strong finish
  12. Nah, masturbating may slightly alter your hormonal balance, but unless you are having orgasms all day everyday there is no way that the slight spike in hormones will be disruptive enough to cause breakouts. Also,it takes so long for acne to develop it's impossible to corelate something so close time wise to actual breakouts. Kinda like the ppl that say I ate a cheeseburger last night and now I have a zit.... pshhhh. It's in your head.
  13. I feel like this is facebook with all the changes @crystal Are the actives inflamed? Are they very tiny and do they go away within a day or 2? Also, how has the progress been so far? cleared up quite a bit? I get some acne now and then but they are very very tiny and go away very quickly. also very importantly they are not inflamed so they dont leave a mark when they go away. Yes, they are very tiny, and yes they go in a day or two. Mine seem to leave a tiny red spot that also fades quick
  14. I posted this in my log, but thought maybe more would see it here... Any/all help is much appreciated Sigh.... Almost done with my 5th month and I've taken a turn for the worse. Idk y, but over the last several days I've had several mini actives pop up. Today alone 4 new ones have sprouted. They go sorta quickly, but I am really stressed and worried atm. What am I doing wrong? Why do new actives keep coming? I figured that once my clogs cleared I'd be good.... But no such luck. Any wo
×